# SDR AALA20061012

- Difficulty date: November 8, 2005
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ORD INFLIGHT T2301/08NOV, SHORTLY AFTER TAKEOFF AIRCRAFT HAD PRESSURIZATION PROBLEM.  CREW DROPPED OXYGEN MASKS AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.   REPLACED OUTFLOW VALVE ACTUATORS, SELECTOR, BOTH PRESSURE CONTROLLERS, AND LEFT OXYGEN CANISTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
